Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2024 | Published | Journal Article | IST-REx-ID: 18559 | OA
M. A. Kwan, A. Sah, M. Sawhney, and M. Simkin, “High-girth Steiner triple systems,” Annals of Mathematics, vol. 200, no. 3. Princeton University, pp. 1059–1156, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

eissn=1939-8980

Search

Filter Publications

  • Display / Sort

    Citation Style: IEEE

    Export / Embed